# SDR SWIA200210906

- Difficulty date: June 1, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 23,190 hours, 30,544 cycles
- Engine: Pwa PW118A
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE T6 GAUGE ERRATIC.   RETURNED TO DEN.  REPLACED LEFT T6 GAUGE.  OPS CHECK GOOD.
